RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Amer. Math. Soc., 2013, Volume 141, Issue 7, Pages 2519–2535 (Mi pams3)  

Contractible polyhedra in products of trees and absolute retracts in products of dendrites

S. A. Melikhova, J. Zajacb

a Steklov Mathematical Institute of the Russian Academy of Sciences, ul. Gubkina 8, Moscow 119991, Russia
b Faculty of Mathematics, Informatics, and Mechanics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00822
Ministry of Education and Science of the Russian Federation 11.G34.31.0053
The first author is supported by Russian Foundation for Basic Research Grant No. 11-01-00822, Russian Government project 11.G34.31.0053 and Federal Program “Scientific and Scientific-Pedagogical Staff of Innovative Russia” 2009–2013.


DOI: https://doi.org/10.1090/S0002-9939-2013-11524-8


Bibliographic databases:

Received: 17.05.2011
Revised: 08.10.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/pams3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020